# SDR AALA2018060879031

- Difficulty date: May 17, 2018
- Submitted: June 8, 2018
- Operation: Air carrier
- Aircraft: N740UW
- Make and model: Airbus A319-112
- Aircraft serial: 1265
- Aircraft time: 48,202 hours, 29,081 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Hinge Fitting
- Part number: D52810057200
- Condition: Excess Play
- Location: Nlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXCESSIVE PLAY AFT DOOR HINGE FITTING AT THE LEFT NLG WHEEL WELL, BETWEEN FRAMES 18 TO 20,  STRINGER 40L TO 43L.   REPLACED THE HINGE FITTING IAW CMM 52-82-32.
